Ghent University Academic Bibliography

Advanced

Minimal underlying division rings of sets of points of a projective space

Bart De Bruyn UGent and A PASINI (2007) JOURNAL OF ALGEBRA. 318(2). p.641-652
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF ALGEBRA
J. Algebra
volume
318
issue
2
pages
641-652 pages
Web of Science type
Article
Web of Science id
000252103000008
JCR category
MATHEMATICS
JCR impact factor
0.63 (2007)
JCR rank
72/206 (2007)
JCR quartile
2 (2007)
ISSN
0021-8693
language
English
UGent publication?
yes
classification
A1
id
397877
handle
http://hdl.handle.net/1854/LU-397877
date created
2008-05-02 23:33:00
date last changed
2008-05-05 12:13:41
@article{397877,
  author       = {De Bruyn, Bart and PASINI, A},
  issn         = {0021-8693},
  journal      = {JOURNAL OF ALGEBRA},
  language     = {eng},
  number       = {2},
  pages        = {641--652},
  title        = {Minimal underlying division rings of sets of points of a projective space},
  volume       = {318},
  year         = {2007},
}

Chicago
De Bruyn, Bart, and A PASINI. 2007. “Minimal Underlying Division Rings of Sets of Points of a Projective Space.” Journal of Algebra 318 (2): 641–652.
APA
De Bruyn, B., & PASINI, A. (2007). Minimal underlying division rings of sets of points of a projective space. JOURNAL OF ALGEBRA, 318(2), 641–652.
Vancouver
1.
De Bruyn B, PASINI A. Minimal underlying division rings of sets of points of a projective space. JOURNAL OF ALGEBRA. 2007;318(2):641–52.
MLA
De Bruyn, Bart, and A PASINI. “Minimal Underlying Division Rings of Sets of Points of a Projective Space.” JOURNAL OF ALGEBRA 318.2 (2007): 641–652. Print.